Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $Q$-matrix problem for Markov chains


Author: David Williams
Journal: Bull. Amer. Math. Soc. 81 (1975), 1115-1118
MSC (1970): Primary 60J25, 60J40
DOI: https://doi.org/10.1090/S0002-9904-1975-13941-3
MathSciNet review: 0381003
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Freedman, Approximating Markov chains, Holden-Day, San Francisco, Calif., 1972. MR 292176
  • 2. R. K. Getoor, Markov processes: Ray processes and right processes, Lecture Notes in Math., vol. 440, Springer-Verlag, Berlin and New York, 1975. MR 405598
  • 3. D. G. Kendall, A totally unstable denumerable Markov process, Quart. J. Math. Oxford Ser. (2) 9 (1958), 149-160. MR 20 #4319. MR 97852
  • 4. D. Williams, A note on the Q-matrices of Markov chains, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967), 116-121. MR 37 #2326. MR 226739

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25, 60J40

Retrieve articles in all journals with MSC (1970): 60J25, 60J40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13941-3

American Mathematical Society